# SDR DHL2001727540

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CHANNEL HAS CRACK AT ATTACHMENT BOLT WL STA 850 LBL 1. REMOVED FASTENERS AND REMOVED FLOOR CHANNEL SUPPORT AT MAIN CABIN STA 850 LBL 1 PER SRM 51-30-2.  INSTALLED DOUBLER REPAIR AT CHANNEL AS PER 51-40-2. INSTALLED CHANNEL SUPPORT PER SRM 51-30-2
